# SDR ASAA2019021428201

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,278 hours, 12,566 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE, BOTH HF NR 1 AND HF NR 2 NEITHER RADIO WOULD TUNE, NO TUNING SIDETONE FOR EITHER RADIO. WE COULD HEAR CONVERSATION ON BOTH HF RADIOS. NEITHER L OR R WOULD TUNE OR TALK ON EITHER RADIO. GROUNDED - YES. PERFORMED HF BIT CHECK ON HF NR 1 AND HF NR 2 REF FIM 23-11 TASK 801. BITE CHECKS PASSED - CYCLED NR 1 HF AND NR 2 HF C/B`S AND PERFORMED HF SYSTEM TEST ON HF NR 1 AND NR 2, BOTH SYSTEMS GROUND VERIFICATION NORMAL, REF AMM 23-11-00. AIRCRAFT OK FOR SERVICE.
